# SDR ASAA0957095

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,590 hours, 2,586 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF FREQ 5.547 BREAKS UP DURING TRANSMITTING ALL OTHER FREQ ATTEMPTED WORKED OK.  COULD NOT DUPLICATE BOTH HF SYS, OPS CHECK NORMAL PER 23 11 00.  NR 1 AND NR 2 HF RADIOS OPS CHECK NORMAL VIA FLIGHT CREW.  (FVR SUCCESSFUL).
